University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Identification issues in some double-index models for non-negative data

Papadopoulos, G and Santos Silva, JMC (2012) Identification issues in some double-index models for non-negative data ECONOMICS LETTERS, 117 (1). pp. 365-367.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Papadopoulos, GUNSPECIFIEDUNSPECIFIED
Santos Silva, JMCjmcss@surrey.ac.ukUNSPECIFIED
Date : 1 October 2012
Identification Number : https://doi.org/10.1016/j.econlet.2012.06.001
Uncontrolled Keywords : Social Sciences, Economics, Business & Economics, ECONOMICS, Poisson-logit, Two-part models, Underreporting, Zero-inflated models, 2-PART MODEL
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 16 May 2017 15:35
Last Modified : 17 May 2017 14:36
URI: http://epubs.surrey.ac.uk/id/eprint/820653

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800